# SDR HNAA2025123100870

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,747 hours, 51,264 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Control Panel
- Part number: 7014300901
- Part serial: 0405D489
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 46,553 hours, 41,960 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO SET BARO FOR ADC 1 REGARDLESS OF REVERSIONARY PANEL SETTING.   FACT  30DEC25  18:49  PHL   R/R PFD 100 IAW AMM 34-22-01 OPS CHECK GOOD OK FOR SERVICE AT THIS TIME.
